Search


 
Issue Title
 
Vol 49, No 2 (June 2017) Asymptotic behavior for nonautonomous functional differential inclusions with measures of noncompactness Abstract  PREVIEW  FULL TEXT
Nguyen Van Dac, Tran Dinh Ke
 
Vol 48, No 2 (December 2016) Semilinear inclusions with nonlocal conditions without compactness in non-reflexive spaces Abstract  PREVIEW  FULL TEXT
Irene Benedetti, Martin Väth
 
Vol 49, No 1 (March 2017) Hausdorff product measures and $C^1$-solution sets of abstract semilinear functional differential inclusions Abstract  PREVIEW  FULL TEXT
Jian-Zhong Xiao, Zhi-Yong Wang, Juan Liu
 
Vol 35, No 2 (June 2010) A Borsuk-type theorem for some classes of perturbed Fredholm maps Abstract  FULL TEXT
Pierluigi Benevieri, Alessandro Calamai
 
Vol 40, No 1 (September 2012) On the Kuratowski measure of noncompactness for duality mappings Abstract  FULL TEXT
George Dinca
 
Vol 42, No 1 (September 2013) Nonlinear impulsive fractional differential equations in Banach spaces Abstract  FULL TEXT
Tian Liang Guo
 
Vol 42, No 2 (December 2013) Study on a quadratic Hadamard type fractional integral equation on an unbounded interval Abstract  FULL TEXT
JinRong Wang, Chun Zhu, Yong Zhou
 
Vol 42, No 1 (September 2013) Abstract Cauchy problem for fractional functional differential equations Abstract  FULL TEXT
Yong Zhou, Feng Jiao, Josip Pečarić
 
Vol 13, No 2 (June 1999) Fixed point theorems and fixed point index for countably condensing maps Abstract  FULL TEXT
Martin Väth
 
Vol 43, No 2 (June 2014) Existence of solutions for a fractional hybrid boundary value problem via measures of noncompactness in Banach algebras Abstract  FULL TEXT
Josefa Caballero, Mohamed Abdalla Darwish, Kishin Sadarangani
 
Vol 14, No 2 (December 1999) Semidiscretization schemes for the autonomous differential equations with noncompact semigroups using functionalizing parameter method Abstract  FULL TEXT
Irina Gurova
 
Vol 15, No 1 (March 2000) A few properties of the Kobayashi distance and their applications Abstract  FULL TEXT
Jarosław Kapeluszny, Tadeusz Kuczumow
 
Vol 16, No 2 (December 2000) An axiomatic approach to a coincidence index for noncompact function pairs Abstract  FULL TEXT
Martin Väth
 
Vol 17, No 1 (March 2001) On some classes of operator inclusions with lower semicontinuous nonlinearities Abstract  FULL TEXT
Ralf Bader, Mikhail I. Kamenskiĭ, Valeri Obukhovskiĭ
 
Vol 21, No 1 (March 2003) Index of solution set for perturbed Fredholm equations and existence of periodic solutions for delay differential equations Abstract  FULL TEXT
Vladimir T. Dmitrienko, Viktor G. Zvyagin
 
Vol 29, No 1 (March 2007) Degree and index theories for noncompact function triples Abstract  FULL TEXT
Martin Väth
 
Vol 44, No 1 (September 2014) Nondecreasing solutions of fractional quadratic integral equations involving Erdélyi-Kober singular kernels Abstract  FULL TEXT
Jie Xin, Chun Zhu, JinRong Wang, Fulai Chen
 
Vol 32, No 1 (September 2008) On attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation of fractional order Abstract  FULL TEXT
Beata Rzepka
 
1 - 18 of 18 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism